UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Zones of chaotic behaviour in the parametrically excited pendulum

Bishop, SR; Clifford, MJ; (1996) Zones of chaotic behaviour in the parametrically excited pendulum. J SOUND VIB , 189 (1) 142 - 147.

Full text not available from this repository.
Type: Article
Title: Zones of chaotic behaviour in the parametrically excited pendulum
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/96874
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item